ISSN 1991-3087

:   77-24978 05.07.2006 .

ISSN 1991-3087

42457

- 1 .

: 305008, ., , .7.

.: 8-910-740-44-28

E-mail: jurnal@jurnal.org

@Mail.ru Rambler's Top100
.

: . 1

 

,

- , - .

 

[1], n- :

(1.1)

. .

(1.2)

, (1.3)

, , .. :

, (1.4)

,

, (1.5)

:

. (1.6)

,

. (1.7)

(1.6), (1.7) , , :

. (1.8)

(1.6) (1.7)

. (1.9)

, , , :

, (1.10)

:

, (1.11)

(1.12)

:

. (1.13)

(1.13) .

, (1.14)

:

, (1.15)

. :

(1.16)

:

, (1.17.1)

. (1.17.2)

[1], :

, (1.18)

: . (1.19)

, (1.2), :

.. (1.20)

, (1.4) (1.5),

. (1.21)

:

. (1.22)

, (1.22) :

. (1.23)

(1.23) :

, (1.24)

- , . (24):

. (1.25)

, :

, . (1.26)

(1.24) : :

. (1.27)

(1.13), (1.25). , (1.26), :

,

(1.28)

. (1.28) [2]:

, (1.29.1)

. (1.29.2)

, , , . .

 

 

1.                   A.Erdelyi (ed.): Higher transcendental functions. Vol.2, McGraw-Hill, NY, 1953, p.183-187.

2.                   F.Erdogan, G.D.Gupta: On the numerical solution of singular integral equations. Quat.J.Appl.Math., Vol.22, Jan.1972, p.525-534.

 

20.03.2012 .

2006-2018 © .
, , . .